This is probably a stupid question but...will the melatonin bog you down the next day? or St. Johns Wort? I have been laying off of the nighttime sleep aids, like Tylenol pm, and just taking the melatonin and calms forte. Too much?
I am not familiar w the calm forte...I wonder if it is similiar to the naturalcalm we drink?
Melatonin should not bother you the next day. We are taking valerian root drops....ugh. We feel rough in the mornings but not so much tired.
Calms Forte is for nervous tension and occasional sleeplessness. Got it at wal-mart in the vitamin isle.....way down on the bottom shelf...lol Glad to see you posting and feeling well. Kepp it up you're doing great....
Thiers no question to stupied nor crazy when it comes to methadone withdrawals, & Im glad you asked this question as I to am beginning to wonder about the melatonin myself, since taking it the next day I feel a bit more tired then normal? Also Im sure theirs no connection, but I notice I sweat way more now that Im at 3mgs, & as a woman who works in the public eye, its a tad bit embarassing sweating when its 50 degrees outside! Ugh. Penelope
I've tried the melatonin and all the natural sleep aids. I personally don't think any of them work well but they could be making you feel a little more tired the next day. Yes, the melatonin will make you have night sweats I know from experience don't know about during the day but maybe. Personally I don't think it's good to use anything that works on the brain for sleep right now during recovery. I think because I did use something for a while it slowed down my recovery. Just my personal opinion. You need to let your brain get back to a normal place and adding things to it might slow the process down. just my belief
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.